# SDR UPS98225402

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5754 · Leading Edge Devices
- Part: Bonding Jumper
- Condition: Corroded
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, NR 5 K-FLAP O/B LOWER BONDING JUMPER HAS CORROSOION WHERE JUMPER ATTACHES.  CORROSION FOUND OUT OF LIMITS PER SRM 57-50-01.  CORROSION DAMAGE REMOVED AND STANDARD REPAIR COMPLETED PER SRM 57-50-3, SRM 51-20-2 AND SRM 51-30-00.
